# SDR LR7A00113

- Difficulty date: June 3, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION NR 26531 ACCOMPLISHMENT FOUND FS 737E TO 817E NR 5 RT FLOOR PANEL UPPER SURFACE CORRODED, RBL 15.5 - RBL 51.5.  REPAIRED PER SRM SMP 583-53-40-30.
